MathSciNet Relay Station
MathSciNet bibliographic data
MR2373594 32M10 (32M05 43A85)
Akhiezer, Dmitri; Püttmann, Annett Antiholomorphic involutions of spherical complex spaces. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1649–1657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement